Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child having enlarged tonsil. Relief with antibiotics, red patch on side of tongue. Condition related?

Hi, My 4 year old has one enlarged tonsil . It was sore in the beginning, he took antibiotics which finished a couple of weeks ago. Pain is gone, but he says the underside of his tongue / back of his bottom front teeth hurt when he eats (I can t see anything to cause that pain). The tonsil is still enlarged almost to half way across his throat. I noticed tonight too that he has a 6-7mm long, 2-3mm wide red patch on the top left hand side of his tongue, the surface of the spot looks smoother than that of his tongue. Could these things be related? He says his throat isn t sore but I still find him to be crankier than he normally would be.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi probably was suffering from tonsillitis which has settled but may be having glossitis. so u need to treat him for that.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor